American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[2] Haobo Dai and Xianwen Fang. On the distribution of the coefficients of modular forms modulo $p^j$. Proc. Amer. Math. Soc. 145 (2017) 1415-1419.
Abstract, references, and article information   
View Article: PDF

[3] Seokho Jin, Wenjun Ma and Ken Ono. A note on non-ordinary primes. Proc. Amer. Math. Soc. 144 (2016) 4591-4597.
Abstract, references, and article information   
View Article: PDF

[4] Byungchan Kim, Subong Lim and Jeremy Lovejoy. Odd-balanced unimodal sequences and related functions: parity, mock modularity and quantum modularity. Proc. Amer. Math. Soc. 144 (2016) 3687-3700.
Abstract, references, and article information   
View Article: PDF

[5] Sudhanshu Shekhar. Parity of ranks of elliptic curves with equivalent mod $p$ Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3255-3266.
Abstract, references, and article information   
View Article: PDF

[6] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc. 368 (2016) 7097-7117.
Abstract, references, and article information   
View Article: PDF

[7] Jenny G. Fuselier and Dermot McCarthy. Hypergeometric type identities in the $p$-adic setting and modular forms. Proc. Amer. Math. Soc. 144 (2016) 1493-1508.
Abstract, references, and article information   
View Article: PDF

[8] Olav K. Richter and Jayantha Senadheera. Hermitian Jacobi forms and $U(p)$ congruences. Proc. Amer. Math. Soc. 143 (2015) 4199-4210.
Abstract, references, and article information   
View Article: PDF

[9] Shoyu Nagaoka. On the mod $p$ kernel of the theta operator. Proc. Amer. Math. Soc. 143 (2015) 4237-4244.
Abstract, references, and article information   
View Article: PDF

[10] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[11] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038. MR 3266975.
Abstract, references, and article information   
View Article: PDF

[12] Kiran S. Kedlaya, Jonathan Pottharst and Liang Xiao. Cohomology of arithmetic families of $(\varphi, \Gamma)$-modules. J. Amer. Math. Soc. 27 (2014) 1043-1115.
Abstract, references, and article information
View Article: PDF

[13] Ming-Lun Hsieh. Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields. J. Amer. Math. Soc. 27 (2014) 753-862.
Abstract, references, and article information   
View Article: PDF

[14] Scott Ahlgren and Nickolas Andersen. Hecke grids and congruences for weakly holomorphic modular forms. Contemporary Mathematics 627 (2014) 1-16.
Book volume table of contents   
View Article: PDF

[15] Alexei Panchishkin. Analytic constructions of $p$-adic $L$-functions and Eisenstein series. Contemporary Mathematics 614 (2014) 345-374.
Book volume table of contents   
View Article: PDF

[16] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[17] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[18] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[19] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[20] Sarah Chisholm, Alyson Deines and Holly Swisher. Recent Advances for Ramanujan Type Supercongruences. Contemporary Mathematics 606 (2013) 189-206.
Book volume table of contents   
View Article: PDF

[21] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[22] Ying-Ying Tran. Generalization of Atkin's orthogonal polynomials and supersingular elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 1135-1141.
Abstract, references, and article information   
View Article: PDF

[23] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[24] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[25] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information   
View Article: PDF

[26] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF

[27] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[28] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[29] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF

[30] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia